Benadryl Allrgy Df 25mg Gcap 24ea

$6.49
24-count bottle Benadryl Allergy Dye-Free Liqui-Gels, antihistamine allergy medicine with diphenhydramine HCl that provides multi-symptom allergy relief and cold symptom reliefRelieves allergy symptoms such as sneezing; runny nose; itchy nose; itchy throat; itchy, watery eyes, and it relieves cold symptoms such as sneezing and runny noseDye-free Benadryl liquid gels work when you need it most. They offer the benefits of an antihistamine allergy medicine without the additional colors or dyes other brands may haveIntended for adults and children ages 6 and up, these Benadryl tablets come in a 24 count pack for multi-symptom allergy reliefTemporarily relieves symptoms due to hay fever or other upper respiratory allergies using the active ingredient diphenhydramine HClDye-Free,Liquid-filled capsules,Provides relief from allergies Ingredients Purpose;Diphenhydramine HCl 25mg
You have successfully subscribed!
This email has been registered